# SDR USAA920080812

- Difficulty date: April 8, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - CORROSION ON FLOORBEAM T-CAP AT BS 328, RBL 9.  INSTALLED REPAIR IAW SRM 53-10-51 AND DWG 65-45812.
